Jiequan Li
Jiequan Li
Academy of Multidisciplinary Studies, Capital Normal University
Verified email at - Homepage
Cited by
Cited by
The two-dimensional Riemann problem in gas dynamics
J Li, T Zhang, S Yang
Routledge, 2022
A two-stage fourth order time-accurate discretization for Lax--Wendroff type flow solvers I. Hyperbolic conservation laws
J Li, Z Du
SIAM Journal on Scientific Computing 38 (5), A3046-A3069, 2016
Interaction of rarefaction waves of the two-dimensional self-similar Euler equations
J Li, Y Zheng
Archive for rational mechanics and analysis 193, 623-657, 2009
A direct Eulerian GRP scheme for compressible fluid flows
M Ben-Artzi, J Li, G Warnecke
Journal of Computational Physics 218 (1), 19-43, 2006
An efficient and accurate two-stage fourth-order gas-kinetic scheme for the Euler and Navier–Stokes equations
L Pan, K Xu, Q Li, J Li
Journal of Computational Physics 326, 197-221, 2016
Simple waves and a characteristic decomposition of the two dimensional compressible Euler equations
J Li, T Zhang, Y Zheng
Communications in mathematical physics 267 (1), 1-12, 2006
Note on the compressible Euler equations with zero temperature
J Li
Applied Mathematics Letters 14 (4), 519-523, 2001
Interaction of four rarefaction waves in the bi-symmetric class of the two-dimensional Euler equations
J Li, Y Zheng
Communications in Mathematical Physics 296 (2), 303-321, 2010
Characteristic decompositions and interactions of rarefaction waves of 2-D Euler equations
J Li, Z Yang, Y Zheng
Journal of Differential Equations 250 (2), 782-798, 2011
Hyperbolic balance laws: Riemann invariants and the generalized Riemann problem
M Ben-Artzi, J Li
Numerische Mathematik 106, 369-425, 2007
On the two-dimensional gas expansion for compressible Euler equations
J Li
SIAM Journal on Applied Mathematics 62 (3), 831-852, 2002
Transonic shock formation in a rarefaction Riemann problem for the 2D compressible Euler equations
J Glimm, X Ji, J Li, X Li, P Zhang, T Zhang, Y Zheng
SIAM Journal on Applied Mathematics 69 (3), 720-742, 2008
Delta-shocks as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics
J Li, H Yang
Quarterly of Applied mathematics 59 (2), 315-342, 2001
The generalized Riemann problem method for the shallow water equations with bottom topography
J Li, G Chen
International journal for numerical methods in engineering 65 (6), 834-862, 2006
Comparison of the generalized Riemann solver and the gas-kinetic scheme for inviscid compressible flow simulations
J Li, Q Li, K Xu
Journal of Computational Physics 230 (12), 5080-5099, 2011
A Hermite WENO reconstruction for fourth order temporal accurate schemes based on the GRP solver for hyperbolic conservation laws
Z Du, J Li
Journal of Computational Physics 355, 385-396, 2018
Accuracy of the adaptive GRP scheme and the simulation of 2-D Riemann problems for compressible Euler equations
E Han, J Li, H Tang
Communications in Computational Physics 10 (3), 577-609, 2011
Degenerate Goursat-type boundary value problems arising from the study of two-dimensional isothermal Euler equations
Y Hu, J Li, W Sheng
Zeitschrift für angewandte Mathematik und Physik 63 (6), 1021-1046, 2012
On two-dimensional Riemann problem for pressure-gradient equations of the Euler system
P Zhang, J Li, T Zhang
Discrete and Continuous Dynamical Systems 4, 609-634, 1998
On unified preserving properties of kinetic schemes
Z Guo, J Li, K Xu
arXiv preprint arXiv:1909.04923, 2019
The system can't perform the operation now. Try again later.
Articles 1–20